# SDR CALA0600027

- Difficulty date: January 22, 2006
- Submitted: January 23, 2006
- Operation: Air carrier
- Aircraft: N14668
- Make and model: Boeing 737524
- Aircraft serial: 28928
- Aircraft time: 18,813 hours, 10,105 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Condition: Sticking
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

WHILE IN LANDING CONFIGURATION AT 800 FT ON APPROACH TO EWR CREW RECEIVED ALL GREEN AND ALL RED GEAR LIGHTS INDICATION WITH GROUND PROXIMITY WARNING.  THE GEAR WAS RECYLED DURING A -GO-AROUND- AND ALL GEAR INDICATIONS AND OPERATION WORKED NORMALLY.  MAINTENANCE FOUND THE GEAR HANDLE STICKING.  THE GEAR HANDLE WAS CLEANED AND LUBRICATED.  OPERATIONAL CHECKS WERE GOOD.
